# SDR KCSA201207191132

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2240 MAIN DECK FLOORBEAM WEB DAMAGED FROM LBL-73 TO RBL-73.
